# SDR ABXA9500840

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 177323
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND RIGHT OUTBOARD GEAR DOOR FORWARD LONG ROD ASSEMBLY HAD A WORN EYEBOLT.  REPLACED ROD END IAW DC-9 OHM 32-10-6.
